# SDR VNAA2009120100007

- Difficulty date: November 24, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 13,585 hours, 13,296 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 766359B
- Part serial: 0454
- Condition: Failed
- Location: Le Slat
- Part time: 13,585 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SLATS FAIL CAUTION MSG IN FLIGHT.  CREW DECLARED AN EMERGANCY AND LANDED SAFETY LANDED IN CLT.  MAINTENANCE INSPECTED AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REMOVED AND REPLACED THE FORWARD PDU AND TESTED AIRCRAFT PER THE AIRCRAFT MAINTENANCE MANUAL. AIRCRAFT WAS RELEASED FOR SERVICE.
